# SDR WTAA960087

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 813
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Intransit Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LMT - RIGHT MAIN LANDING GEAR INTRANSIT LIGHT ILLUMINATED WITH GEAR EXTENDED.  AIRCRAFT FERRIED TO SFO FOR REPAIRS.  MX INSPECTED RIGHT MAIN LANDING GEAR UPLOCK AND DOWNLOCK MICROSWITCHES AND ASSOCIATED WIRING.  NO DEFECTS NOTED.  UNABLE TO DUPLICATE REPORTED DISCREPANCY DURING GROUND CHECK AND SUBSEQUENT TEST FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  (M)
